skin-hair-icon

Fungal disease

It's a dark patch with a red border around it . Previously it used to itch a lot but now it's paining .
views-icons 55 Views Bookmark this Answer
Bookmark
v

Answers (3)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Sandeep Gupta
Dermatologist 13 yrs exp Delhi

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Can be fungal infection Try zoderm e cream twice daily for few months
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Sachin Prajapati
Dermatologist 6 yrs exp Ahmedabad

Free 3 day follow up

Chat Now

₹350 for 24 hrs

It may be tinea corporis. A fungal infection. And secondarily bacterial infected due to use of steroid mix cream. So if you are using that kind of preparations than stop it. And visit nearby dermatologist for proper treatment..
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Surendra Singh Bhati
Dermatologist 5 yrs exp Indore
Use plane antifungal without steroid twice daily and consult a dermatologist for further treatment
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO